Skip to Main Content
Skip Nav Destination

Existence of Stoneley Waves at an Unbonded Interface Between Two Micropolar Elastic Half-Spaces

J. Appl. Mech. Mar 1995, 62(1): 255-257 (3 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Iqbal Kaur
  • Parveen Lata
GEM - International Journal on Geomathematics. January 2020, 11(1)
  • Rajneesh Kumar
  • Sanjeev Ahuja
  • S. K. Garg
Latin American Journal of Solids and Structures. January 2014, 11(13)
  • Dilbag Singh
  • S.K. Tomar
International Journal of Solids and Structures. January 2008, 45(1)
Close Modal

or Create an Account

Close Modal
Close Modal